Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 724759, 6 pages
Research Article

Water Wave Solutions of the Coupled System Zakharov-Kuznetsov and Generalized Coupled KdV Equations

1Mathematics Department, Faculty of Science, Taibah University, Al-Ula 41921-259, Saudi Arabia
2Mathematics Department, Faculty of Science, Beni-Suef University, Beni-Suef, Egypt
3Mathematics Department, College of Arts and Science, Taif University, Ranyah, Saudi Arabia

Received 19 July 2014; Revised 8 September 2014; Accepted 9 September 2014; Published 12 October 2014

Academic Editor: Praveen Agarwal

Copyright © 2014 A. R. Seadawy and K. El-Rashidy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • Arshad, Aly Seadawy, Dianchen Lu, and Jun Wang, “Travelling wave solutions of generalized coupled Zakharov–Kuznetsov and dispersive long wave equations,” Results in Physics, vol. 6, pp. 1136–1145, 2016. View at Publisher · View at Google Scholar
  • Aly Seadawy, “Stability analysis of traveling wave solutions for generalized coupled nonlinear KdV equations,” Applied Mathematics and Information Sciences, vol. 10, no. 1, pp. 209–214, 2016. View at Publisher · View at Google Scholar
  • O.P. Porogo, B. Muatjetjeja, and A.R. Adem, “Variational approach and exact solutions for a generalized coupled Zakharov–Kuznetsov system,” Computers & Mathematics with Applications, vol. 73, no. 5, pp. 864–872, 2017. View at Publisher · View at Google Scholar
  • Mohammed K. Elboree, “Conservation laws, soliton solutions and periodic solutions for generalized coupled Zakharov–Kuznetsov equations,” Chaos, Solitons & Fractals, vol. 104, pp. 607–612, 2017. View at Publisher · View at Google Scholar
  • Kalim Ul-Haq Tariq, and A.R. Seadawy, “Bistable Bright-Dark solitary wave solutions of the (3 + 1)-dimensional Breaking soliton, Boussinesq equation with dual dispersion and modified Korteweg–de Vries–Kadomtsev–Petviashvili equations and their applications,” Results in Physics, vol. 7, pp. 1143–1149, 2017. View at Publisher · View at Google Scholar
  • Dianchen Lu, Aly R. Seadawy, and Asghar Ali, “Dispersive traveling wave solutions of the Equal-Width and Modified Equal-Width equations via mathematical methods and its applications,” Results in Physics, vol. 9, pp. 313–320, 2018. View at Publisher · View at Google Scholar
  • Asghar Ali, Aly R. Seadawy, and Dianchen Lu, “Dispersive solitary wave soliton solutions of (2 + 1)-dimensional Boussineq dynamical equation via extended simple equation method,” Journal of King Saud University - Science, 2018. View at Publisher · View at Google Scholar